# SDR NSVA2008037

- Difficulty date: October 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 340B341
- Aircraft time: 30,508 hours, 37,244 cycles
- Engine: Ge CT79B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT DURING DESCENT.  NO ABNORMAL INDICATIONS AND FLIGHT ATTENDANT DID NOT SMELL THE SMOKE.  CHECKED RT & LT ENG FOR OBVIOUS DAMAGE, NO FAULT FOUND.  CHECKED BOTH RT & LT ACM OILS, FOUND FULL.  CHECKED FOR POPPED C/B, NONE FOUND.  RAN RT ENG FOR APPROX 20 MIN WITH BLEED AIR ON, ACM RUNNING WAS A SLIGHT SMOKE/WARM AIR SMELL.  RESIDUAL FROM DISCREPANCY NR 8 LOG PAGE 168096.  (ENG CHANGE) RAN LT ENG, NO FAULTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
